• iRacing Round 9: Autodromo Jose Carlos Pace ( Late Afternoon)

    The season finale is here in the inaugural Ricmotech Challenge series. Race 10 takes the series to city of São Paulo, in the neighborhood of Interlagos for a 11 endurance race at Autódromo José Carlos Pace, also known by its former name Interlagos!!!




    Autódromo José Carlos Pace


    HISTORY

    Autódromo José Carlos Pace, also known by its former name Interlagos, is a motorsport circuit located in the city of São Paulo, in the neighborhood of Interlagos, renamed after Carlos Pace, a Brazilian Formula One driver who had died in a 1977 plane crash. It is well known for being the venue of the Formula One Brazilian Grand Prix.
    The Brazilian Grand Prix has always been more of a promoter event than a profit-raiser in itself. The contract was prolonged until 2022, although tobacco advertising has been banned since 2006.

    Track layout

    The first corner is the most popular overtaking spot. Michael Schumacher passes Kimi Räikkönen at the 2006 Brazilian GP.
    Race start is in the "Tribunas" section and features a pretty long straight section, then comes "S do Senna" ("Senna's S") [Turns 1 & 2], a series of turns (left then right) that are considered extremely difficult because both of them have a different angle, a different radius, a different length, a different inclination (inward or outward) and a different shape (besides the terrain goes down and then up again).
    "Senna's S" connects with "Curva do Sol" ("Sun Turn") [3], a round-shaped large-radius left-turn that leads to "Reta Oposta" ("Opposite Straight", a reference to the disused longer back straight of the pre-1990 circuit, to which it runs parallel), the track's longest (but not the fastest) straight. Reta Oposta is succeeded by a pair of downhill left turns that are called "Descida do Lago" ("Lake Descent") [4 & 5] into a short straight sector that climbs up towards the back of the pit buildings.
    This is followed by a slow and difficult section, with small, kart-like turns and elevation changes. These turns are "Ferradura" ("Horseshoe") [6] downhill and right into "Laranjinha" ("Little Orange") [7], another right (the slowest point of the circuit); then the right-hand Turn 8 leads into "Pinheirinho" ("Small Pine Tree") [9], left on a plain field; "Bico de Pato" ("Duck Bill") [10] a right-hand turn complex (first, an easy right kink into the tighter-radius near-hairpin give the distinctive turn its shape and name); and then "Mergulho" ("Dive") [11], a constant-radius left-hand turn that slings the driver straight into a harder left at "Junção" ("Junction") [12].
    Turn 13, a left up-hill kink, marks the start of the long, thrilling and dangerous top-speed section. Rising up through "Subida dos Boxes" ("Up to the Pits") [14], the driver encounters a long left turn that sometimes seems straight and sometimes bends in more clearly. As the name implies, Subida dos Boxes is uphill (quite steep, indeed) and demands a lot of power from the cars. At the end of it, Arquibancadas ("Bleachers") [15] forms the end of what was once called "Cotovelo" ("Elbow"). At this point the track seems inclined inwards (or somewhat crooked) as the cars approach top speed back through the "Tribunas" straight. The series of left turns from the exit of Junção all the way to Turn 1 into Senna's S is typically taken at full throttle and treated as a long straight. (This section is known as one of the longest full-throttle stretches on the Formula 1 calendar, and thus demanding of the engine's reliability at sustained high RPM and torque. Other notable stretches of this nature are the "Rettifilo Tribune" straight at Autodromo Nazionale di Monza and the Kemmel Straight at Circuit de Spa-Francorchamps.)



    A few points for this race:

    • The Orange Zone will run from Start/Finish Line to the exit of Turn 3
    • Stay bunched together on the formation lap, and accelerate on the green flag
    • Exercise caution when rejoining the track from the pits
    • Be especially careful rejoining the track after a spin or an off!
    • If you do receive a slow down, please attempt to yield the preferred drivers line.
    • Be mindful of abusing track limits!!!!
    • One fast repair!
    • Have fun! Have fun! Have fun!



    Dynamic Weather

    Late Afternoon


    BoP Ballast & Fuel Limits

    Fuel Capacity;
    GTE class - 67%
    GT3 class - 70%
    GTC-AM class - 58%

    No BoP ballast


    This race will be a rolling start. The pole sitter will go on the green flag. Good luck drivers and teams!
    Must Read:Ricmotch.com Sporting Regulations (Please take note of new rules regarding OZ penalties)
    FOR PROPER PROTEST PROCEDURE - See Rule #12 in the Sporting Regulations above





    EVENT DETAILS

    Date: Wednesday, November 1st, 2017
    Practice: 6:15pm - 8:25pm CT, 7:15pm - 9:25pm ET, 11:15pm - 1:25am GMT - 130 minutes


    Driver's Briefing/Pre-Qualifying Break: 8:25pm - 8:35pm CT, 9:25 - 9:35 ET, 1:25am - 1:35am GMT - 10 minutes

    Qualify: 8:40 pm - 9:10 pm CT, 9:40pm - 10:10 pm ET, 1:40 am 2:10 am GMT - 30 minutes
    Format;
    -GTC-AM: 8:40 pm - 8:50 pm CT, 9:40 pm - 9:50 pm ET, 1:40 am - 1:50 am GMT - 10 minutes

    -GT3: 8:50 pm - 9:00 pm CT, 9:50 - 10:00 pm ET, 1:50 am - 2:00 am GMT - 10 minutes

    -GTE: 9:00 pm - 9:10 pm CT, 10:00 pm - 10:10 pm ET, 2:00 am - 2:10 am GMT - 10 minutes

    Race Start: 9:15pm CT, 10:15pm ET, 2:15am GMT - Duration 60 minutes


    PASSWORD:
    This article was originally published in forum thread: Driver's briefing Round 9: Autodromo Jose Carlos Pace ( Late Afternoon) started by Warren McGary View original post